Sur la dualité et la descente d’Iwasawa
Annales de l'Institut Fourier, Tome 59 (2009) no. 2, p. 691-767
Nous développons – en nous appuyant sur l’exemple concret des unités cyclotomiques et du groupe de classes en théorie d’Iwasawa cyclotomique – de nouveaux outils pour une étude générale de la descente et de la codescente, dans l’optique de comparer ces deux points de vue duaux.Si A=(A n ) est un « système normique » (i.e. une collection de modules galoisiens avec données supplémentaires), attaché à une extension de Lie p-adique fixée d’algèbre d’Iwasawa Λ, nous montrons principalement qu’il existe un morphisme naturelRlimAn RHom Λ( RHom p(limAn,p),Λ)lequel peut être muni d’un cône fonctoriel mesurant à la fois le défaut de descente (pour les A n ) et celui de codescente. Grâce à un raffinement de la dualité de Poincaré, on aboutit à une relation éclairante entre les deux.Nous détaillons comment les résultats connus du cadre cyclotomique s’intègrent dans cette étude, et donnons des généralisations au cas des p -extensions multiples.
Guided by the concrete examples of cyclotomic units and the ideal class group in cyclotomic Iwasawa theory, we develop a general tool for studying descent and codescent, with a special interest in relating the two of them.Given any « normic system » A=(A n ) (that is a collection of Galois modules plus additional data), attached to a fixed p-adic Lie extension with Iwasawa algebra Λ, we mainly show that there is a natural morphismRlimAn RHom Λ( RHom p(limAn,p),Λ)which can be given a functorial cone measuring the defect of descent as well as the defect of codescent (for the A n ’s). Thanks to a sharpening of the usual Poincaré duality, this results in an enlightening relation between these two.We show in great detail how known results in the cyclotomic situation fit into this setting, and give a generalization to multiple p -extensions.
DOI : https://doi.org/10.5802/aif.2446
Classification:  11R34,  13C05,  11R23
Mots clés: Iwasawa theory, duality, control
@article{AIF_2009__59_2_691_0,
     author = {Vauclair, David},
     title = {Sur la dualit\'e et la descente d'Iwasawa},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {2},
     year = {2009},
     pages = {691-767},
     doi = {10.5802/aif.2446},
     mrnumber = {2521434},
     zbl = {pre05549007},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_2_691_0}
}
Vauclair, David. Sur la dualité et la descente d’Iwasawa. Annales de l'Institut Fourier, Tome 59 (2009) no. 2, pp. 691-767. doi : 10.5802/aif.2446. http://www.numdam.org/item/AIF_2009__59_2_691_0/

[1] Belliard, J.-R. Global Units Modulo Circular Units : descent without Iwasawa’s Main Conjecture (à paraître)

[2] Belliard, J.-R.; Nguyen Quang Do, T. On modified circular units and annihilation of real classes, Nagoya Math. J., Tome 177 (2005), pp. 77-115 | MR 2124548 | Zbl 1092.11043

[3] Belliard, Jean-Robert Sous-modules d’unités en théorie d’Iwasawa, Théorie des nombres, Années 1998/2001, Univ. Franche-Comté, Besançon (Publ. Math. UFR Sci. Tech. Besançon) (2002), pp. 12 | MR 1987282 | Zbl pre02182802

[4] Brumer, A. Pseudocompact algebras, profinite groups and class formations, J. Algebra, Tome 4 (1966), pp. 442-470 | Article | MR 202790 | Zbl 0146.04702

[5] Deligne, P. Cohomologie à supports propres (SGA4, 3, exp.XVII) | Zbl 0255.14011

[6] Greenberg, R. On a certain -adic representation, Invent. Math., Tome 21 (1973), pp. 117-124 | Article | MR 335468 | Zbl 0268.12004

[7] Greenberg, R. On the Iwasawa invariants of totally real number fields, Amer. J. Math., Tome 98 (1976), pp. 263-284 | Article | MR 401702 | Zbl 0334.12013

[8] Greenberg, R. On the structure of certain Galois groups, Invent. Math., Tome 47 (1978), pp. 85-99 | Article | MR 504453 | Zbl 0403.12004

[9] Greenberg, R. Iwasawa theory, past and present, Adv. Stud. Pure Math., Tome 30 (2001), pp. 335-385 | MR 1846466 | Zbl 0998.11054

[10] Greenberg, R. On the structure of certain Galois cohomology groups, Doc. Math. (2006), pp. 335-391 (Extra Volume J. Coates.) | MR 2290593 | Zbl 1138.11048

[11] Greither, C. Sur les normes universelles dans les Z p -extensions, J. Th. Nb. Bordeaux, Tome 6 (1994), pp. 205-220 | Article | Numdam | MR 1360643 | Zbl 0833.11051

[12] Hillman, J. A. Algebraic invariants of links, World Scientific (2002) | MR 1932169 | Zbl 1007.57001

[13] Iwasawa, K. On Z -extensions of algebraic number fields, Ann. of Math., Tome 98 (1973), pp. 246-326 | Article | MR 349627 | Zbl 0285.12008

[14] Iwasawa, K. On cohomology groups of units for Z p -extensions, Amer. J. Math., Tome 105 (1983), pp. 189-200 | Article | MR 692110 | Zbl 0525.12009

[15] Jannsen, U. Continuous étale Cohomology, Math. Ann., Tome 280 (1988), pp. 207-245 | Article | MR 929536 | Zbl 0649.14011

[16] Jannsen, U. Iwasawa Modules up to Isomorphism, Adv. Stud. Pure Math., Tome 17 (1989), pp. 171-207 | MR 1097615 | Zbl 0732.11061

[17] Jannsen, U. A spectral sequence for Iwasawa adjoints (1994/2003) (non publié, 11p.)

[18] Jensen, C. U. Les foncteurs dérivés de lim et leurs applications en théorie des modules, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Vol. 254 (1972) | MR 407091 | Zbl 0238.18007

[19] Kashiwara, M.; Schapira, P. Categories and sheaves, Springer (2005) | MR 2182076 | Zbl 1118.18001

[20] Kato, K. Universal norms of p-units in some non-commutative Galois extensions, Doc. Math. (2006), pp. 551-565 (Extra Volume J. Coates) | MR 2290597 | Zbl 1125.11065

[21] Khalin, V. G.; Yakovlev, A. V. Universal norms in Γ-extensions, J. Math. Sci., Tome 20 (1982), pp. 2692-2696 | Article | Zbl 0498.12008

[22] Kolster, M. An idelic approach to the wild kernel, Invent. Math., Tome 103 (1991), pp. 9-24 | Article | MR 1079838 | Zbl 0724.11056

[23] Kucera, R.; Nekovář, J. Cyclotomic units in Z p -extensions, J. Algebra, Tome 171 (1995), pp. 457-472 | Article | MR 1315907 | Zbl 0824.11071

[24] Kuz’Min, L. V. The Tate module for algebraic number fields, Math. USSR Izvestija, Tome 6 (1972), pp. 263-321 | Article | MR 304353 | Zbl 0257.12003

[25] Lannuzel, A.; Nguyen Quand Do, T. Conjectures de Greenberg et extensions pro-p-libres d’un corps de nombres, Manuscripta Math., Tome 102 (2000), pp. 187-209 | Article | MR 1771439 | Zbl 0983.11063

[26] Lazard, M. Groupes analytiques p-adiques, Publ. Math. Inst. Hautes Études Sci., Tome 26 (1965), pp. 5-219 | Numdam | MR 209286 | Zbl 0139.02302

[27] Le Floc’H, M.; Movahhedi, A.; Nguyen Quang Do, T. On Capitulation cokernels in Iwasawa theory, Amer. J. Math., Tome 127 (2005), pp. 851-877 | Article | MR 2154373 | Zbl 1094.11039

[28] Mccallum, W. Greenberg’s conjecture and units in multiple Z p -extensions, Amer. J. Math., Tome 123 (2001), pp. 909-930 | Article | MR 1854114 | Zbl 1020.11068

[29] Merkur’Ev, A. S. A seven-term sequence in the Galois theory of schemes, Matematicheskiĭ Sbornik. Novaya Seriya, Tome 109(151) (1979) no. 3, p. 395-409, 479 | MR 542808 | Zbl 0465.14001

[30] Milne, J. S. Arithmetic duality theorems, BookSurge, LLC, Charleston, SC (2006) | MR 2261462 | Zbl 1127.14001

[31] Nekovář, J. Selmer complexes, Astérisque, Tome 310 (2006), pp. 559p | MR 2333680 | Zbl pre05161833

[32] Nguyen Quand Do, T. Formation de classes et modules d’Iwasawa, Springer Lect. Notes, Tome 1068 (1984), pp. 167-185 | MR 756093 | Zbl 0543.12007

[33] Nguyen Quand Do, T.; Lescop, M. Iwasawa descent and co-descent for units modulo circular units, Pure Appl. Math. Quarterly, Tome 2 (2006), pp. 199-230 ((appendice de J.-R. Belliard)) | MR 2251477 | Zbl 1129.11047

[34] Nguyen Quand Do, T.; Vauclair, D. K 2 et conjectures de Greenberg dans les Z p -extensions multiples, J. Th. Nombres Bordeaux, Tome 17 (2005), pp. 693-712 | Numdam | MR 2211313 | Zbl 1091.11041

[35] Roos, J.-E. Sur les foncteurs dérivés de lim . Applications, C. R. Acad. Sc. Paris, Tome 252 (1961), pp. 3702-3704 | MR 132091 | Zbl 0102.02501

[36] Serre, J.-P. Algèbre locale, multiplicités, Springer (1965) | MR 201468 | Zbl 0142.28603

[37] Serre, J.-P. Cohomologie Galoisienne, Springer (1973/1997) | MR 404227 | Zbl 0259.12011

[38] Sinnott, W. On the Stickelberger ideal and the circular units of an abelian field, Invent. Math., Tome 62 (1980), pp. 181-234 | Article | MR 595586 | Zbl 0465.12001

[39] Tate, J. Relations between K 2 and Galois cohomology, Invent. Math., Tome 36 (1976), pp. 257-274 | Article | MR 429837 | Zbl 0359.12011

[40] Tsuji, T. Semi-local units modulo cyclotomic units, J. Number Theory, Tome 78 (1999), pp. 1-26 | Article | MR 1706941 | Zbl 0948.11042

[41] Vauclair, D. Cup produit, noyaux de capitulation étales et conjecture de Greenberg généralisée, K-theory, Tome 36 (2005), pp. 223-244 | Article | MR 2275006 | Zbl pre05125364

[42] Vauclair, D. Sur les normes universelles et la structure de certains modules d’Iwasawa (2006) (non publié, 53p.)

[43] Vauclair, D. Noyaux de Tate et capitulation, J. Number Th., Tome 128 (2008), pp. 619-638 | Article | MR 2389859 | Zbl pre05242976